| Model Number |
9583 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occured.The target lesson was located in a coronary artery.A 2.75x12mm promus premier drug-eluting stent was advanced to treat the lesion.However, during procedure, it was noted that the stent was bent.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was fine.